Opuscula Mathematica
Opuscula Math. 36, no. 3 (), 315-336
http://dx.doi.org/10.7494/OpMath.2016.36.3.315
Opuscula Mathematica

Existence and asymptotic behavior of positive solutions of a semilinear elliptic system in a bounded domain




Abstract. Let \(\Omega\) be a bounded domain in \(\mathbb{R}^{n}\) (\(n\geq 2\)) with a smooth boundary \(\partial \Omega\). We discuss in this paper the existence and the asymptotic behavior of positive solutions of the following semilinear elliptic system \[\begin{aligned} -\Delta u&=a_{1}(x)u^{\alpha}v^{r}\quad\text{in}\;\Omega ,\;\;\,u|_{\partial\Omega}=0,\\ -\Delta v&=a_{2}(x)v^{\beta}u^{s}\quad\text{in}\;\Omega ,\;\;\,v|_{\partial\Omega }=0.\end{aligned}\] Here \(r,s\in \mathbb{R}\), \(\alpha,\beta \lt 1\) such that \(\gamma :=(1-\alpha)(1-\beta)-rs\gt 0\) and the functions \(a_{i}\) (\(i=1,2\)) are nonnegative and satisfy some appropriate conditions with reference to Karamata regular variation theory.
Keywords: semilinear elliptic system, asymptotic behavior, Karamata class, sub-super solution.
Mathematics Subject Classification: 31B25, 34B15, 34B18, 34B27.
Cite this article as:
Majda Chaieb, Abdelwaheb Dhifli, Samia Zermani, Existence and asymptotic behavior of positive solutions of a semilinear elliptic system in a bounded domain, Opuscula Math. 36, no. 3 (2016), 315-336, http://dx.doi.org/10.7494/OpMath.2016.36.3.315
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.